CSN Login
Members Online: 0

You are here

jaw pain on oxciplatin (SP)

tkd3g
Posts: 768
Joined: Aug 2004

Hi all. Just started my oxy,5FU and leukovoran this afternoon. I seem to be having some jaw pain when I eat. Usually only the first couple of bites, then it goes away. Anyone have this or heard of it?

I'm going to tell my oncology nurse in the morning. See what she says.

I've never had jaw problems before, so I really don't think it is a coincidence.

Have a great night all.

Barb

scouty's picture
scouty
Posts: 1976
Joined: Apr 2004

Oh yeah. The first bite of anything does hurt. The harder the food, the more intense the pain. It does subside in seconds (seems longer then that at the time). I have taken to biting into something soft first then move to the harder foods. It still bothers me but doesn't seem to be as bad. The good news is that it doesn't last but a few days.

Lisa P.

tkd3g
Posts: 768
Joined: Aug 2004

Thanks Lisa. I can tell by the way it feels that it isn't serious. I do have to report to the nurse anyway. Have a great night.

Fitlisa
Posts: 99
Joined: May 2004

Barb,

OH YEAH! When I take my first bite of anything after the oxy I almost fall down the pain is that intense...hard to describe but I know you know it...it goes away after a few days for me but I am aware of it and am ready for it...its minor and passing but definitely tell your nurse and onc. EVERYTHING...no matter how small or insignificant it may seem it matters that they document it in your chart. I actually keep a spiral journal and write everyday what I am feeling and I use that when I meet with my onc,. every two weeks. Its a record since I mightn't remember if something happens and its two weeks till I see the dr. again. Just a suggestion.

Best of luck for you through your treatment but come here often and post = we are all going through the same thing and that makes us unique in being able to help each other.

Lisa

Subscribe to Comments for "jaw pain on oxciplatin (SP)"